# SDR A6WA200640314

- Difficulty date: August 8, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION LEFT MLG INDICATED INTRANSIT, LT MLG NEVER SHOWED UP AND LOCKED.  GEAR DISAGREE CAS MESSAGE 28 SECONDS.  COMPLIED WITH QRH, PULLED EMERGENCY GEAR EXT HANDLE, GEAR CAME DOWN, 3 GREEN ALL DOWN AND LOCKED.  FOUND LEFT MLG UPLOCK TARGET EXCESSIVELY LOOSE.  RESECURED TARGET, OPS CHECK GOOD PER AMM 32-60.  (M)
